# SDR IXXA06SMN215S

- Difficulty date: July 7, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Part time: 80,233 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND WING AILERON UPPER SKIN WITH SPOTS OF CORROSION  FROM STATION XA 737.000 TO STATION XA 767.000. PERFORMED MAJOR REPAIR IAW DC8 SRM 57-8-1 FIGURE 4. REMOVED CORROSION IAW DC8 SRM 51-18 PAGES 17, 18. FOUND OUT OF LIMITS IAW DC8 SRM  57-2-0 PAGE 16. REMOVED CORRODED SKIN IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21. FABRICATED NEW SKIN FROM, AL2024T3 0.020, AND DOUBLER FROM, AL 2024T3 0.016 IAW DC8 SRM 57-8-1 FIG 4 ITEM F, G. BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA, AND NEW SKIN INTERNAL SURFACE IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED NEW SKIN IAW DC8 SRM 51-1-21.
